Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 33, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 23, 2009, 3:58 PM CDT for Marion County, Kansas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2009, 3:58 PM CDT (20:58 UTC)
- Expired
- Mar 23, 2009, 4:15 PM CDT
- In force
- 17 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Marion County, KS
The radar
The Topeka radar (KTWX), 85 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 1:03 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -529 J/kg
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 232058 SVRICT KSC115-232115- /O.NEW.KICT.SV.W.0033.090323T2058Z-090323T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 358 PM CDT MON MAR 23 2009 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MARION COUNTY IN CENTRAL KANSAS. * UNTIL 415 PM CDT. * AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR RAMONA...OR 16 MILES NORTH OF MARION...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... LOST SPRINGS...RAMONA...TAMPA. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3860 9692 3851 9693 3852 9724 3861 9724 TIME...MOT...LOC 2058Z 218DEG 39KT 3858 9709 $$ LAWSON
2 follow-up statements
000 WWUS53 KICT 232102 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 402 PM CDT MON MAR 23 2009 KSC115-232115- /O.CON.KICT.SV.W.0033.000000T0000Z-090323T2115Z/ MARION KS- 402 PM CDT MON MAR 23 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MARION COUNTY UNTIL 415 PM CDT... AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR RAMONA...OR 19 MILES NORTH OF MARION...MOVING NORTHEAST AT 45 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN MARION COUNTY...INCLUDING RAMONA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3860 9692 3851 9693 3852 9724 3861 9724 TIME...MOT...LOC 2102Z 218DEG 39KT 3862 9705 $$ COX
000 WWUS53 KICT 232106 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 406 PM CDT MON MAR 23 2009 KSC115-232116- /O.EXP.KICT.SV.W.0033.000000T0000Z-090323T2115Z/ MARION KS- 406 PM CDT MON MAR 23 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY WILL EXPIRE AT 415 PM CDT... AT 404 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3860 9692 3851 9693 3852 9724 3861 9724 TIME...MOT...LOC 2106Z 218DEG 39KT 3866 9701 $$ COX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:20 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 23, 2:20 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 220 PM CDT MON MAR 23 2009 .SYNOPSIS... A STRONG UPPER LOW /500MB/ WAS LOCATED OVER WESTERN NEBRASKA EARLY THIS AFTERNOON AT 18Z. A STRONG JET WAS LOCATED SOUTH OF THIS FEATURE...ABOUT 80-90 KNOTS ACROSS THE STATE. THIS IS SIGNIFICANT DUE TO THE INFLUENCE OF THIS MID LAYER WIND ON LONG TRACK TORNADO POTENTIAL. SURFACE DATA SHOWING VERY STRONG SURFACE WINDS...GUSTING TO ABOUT 50 KNOTS ACROSS CENTRAL KANSAS. SEVERAL REPORTS OF TRUCKS BLOWN OVER ON INTERSTATE 70 HAVE BEEN RECEIVED. ADDITIONALLY...POWER POLLS DOWN AND POWER OUT ACROSS PORTIONS OF SALINA. THESE WINDS ARE MAKING THEIR WAY SOUTH INTO SOUTH CENTRAL KANSAS. UPGRADED TO A HIGH WIND WARNING FOR SOUTH CENTRAL KANSAS. DRYLINE WAS LOCATED FROM K9K7 SOUTH TO P28. STORMS WERE DEVELOPING ALONG THIS LINE. 18Z MLCAPES ALREADY AROUND 1000 J/KG WITH VERY STRONG DEEP LAYER /0-6KM/ SHEAR. HEATING GREATER THAN MODELS HAVE SUGGESTED THUS FAR. LAPS SOUNDING/HODOGRAPH AND SOUNDING/HODOGRAPH FORECASTS SHOW AN ENVIRONMENT VERY FAVORABLE FOR SUPERCELLS. LATER THIS EVENING...THE HODOGRAPH SHOWS A NICE FISH HOOK SHAPE...FAVORABLE FOR SIGNIFICANT TORNADOES. && KRC .DISCUSSION... MAIN FORECAST CONCERNS ARE SEVERE WEATHER CHANCES TONIGHT AND SIGNIFICANT WEATHER IMPACTS FROM THE NEXT SYSTEM LATER IN THE WEEK. TONIGHT: FAVORABLE SHEAR/BUOYANCY COMBINATIONS THIS EVENING AND TONIGHT FOR TORNADIC SUPERCELLS PRODUCING LARGE HAIL. DUE TO THE LOWER CAPES...EXPECT THESE TO BE LOWER TOPPED CONVECTION. STRONG 0-8KM SHEAR /105 KNOTS/ SUGGESTS THE LIKELIHOOD OF LONG-LIVED SUPERCELLS ARE EXPECTED...AND 5KM AGL WINDS OF 70 KNOTS SUGGESTS THE POSSIBILITY OF LONG TRACK TORNADOES. STORMS HAVE ALREADY DEVELOPED ACROSS PORTIONS NORTHERN OKLAHOMA AND NORTHERN KANSAS DUE TO THE MORE THAN ANTICIPATED HEATING /BY THE MODELS/. THE ACTIVITY SHOULD GROW AND EVOLVE THROUGH THE EVENING. STORM MOTIONS SHOULD APPROACH 60 KNOTS. THE STORMS WILL MOVE NORTHEAST. AS THE EVENING PROGRESSES...EXPECT THE COLD FRONT TO MOVE EAST ACROSS THE CWA AND OVERTAKE THE DRYLINE TONIGHT /AROUND 6Z/. ONCE THIS OCCURS...STORMS SHOULD BE MORE MULTICELLULAR AND COULD POSE A FLOOD THREAT OVER SOUTHEAST KANSAS. CONFIDENCE IS HIGH THAT SUPERCELLS WILL DEVELOP...CONFIDENCE IN TORNADOES NOT AS HIGH DUE TO THE DEWPOINT DEPRESSIONS AT THIS TIME...THOUGH EXPECT THIS TO BECOME MORE FAVORABLE DURING THE EVENING AS THESE DROP. TUESDAY-THURSDAY: THERE COULD BE SOME CONVECTION REMAINING OVER SOUTHEAST KANSAS ON TUESDAY MORNING...SO WILL LEAVE SOME CHANCES IN THE FORECAST. THE MAIN SYSTEM WILL MOVE INTO THE GREAT LAKES REGION...WITH SURFACE HIGH PRESSURE BUILDING IN BRIEFLY FOR WEDNESDAY. NEAR NORMAL TEMPERATURES LOOK REASONABLE FOR TUESDAY THROUGH THURSDAY. THURSDAY NIGHT-MONDAY: NEXT SYSTEM WILL MOVE THROUGH THE AREA DURING THIS TIME PERIOD. A GREAT AMOUNT OF UNCERTAINTY EXISTS WITH THIS SYSTEM. DPROG/DT SHOWING A TREND OF COOLING DURING THE LAST SEVERAL RUNS. MREF PLUME DIAGRAMS SHOWING THAT MOST OF THE MEMBERS PRODUCE SNOW ACROSS THE FORECAST AREA. ACROSS CENTRAL KANSAS...SOME OF THESE MEMBERS PRODUCE A SIGNIFICANT AMOUNT OF SNOW FRIDAY NIGHT THROUGH SATURDAY NIGHT. AT THIS TIME...WILL INCREASE PRECIPITATION CHANCES GIVEN THAT CONFIDENCE IS HIGH THAT PRECIPITATION WILL OCCUR. IT IS THE TYPE THAT IS OF CONCERN. WILL CONTINUE WITH THE CURRENT ADVERTISEMENT OF PRECIPITATION TYPE WITH A CHANCE OF RAIN OR SNOW ENCROACHING FROM NORTHWEST TO SOUTHEAST. KRC && .AVIATION...18Z TAFS...KRSL/KSLN/KHUT/KICT/KCNU THUNDERSTORMS ARE EXPECTED TO AFFECT THE AREA THROUGH THE AFTERNOON AND OVERNIGHT HOURS...AS A COLD FRONT/DRYLINE APPROACHES FROM THE WEST. CHANCES WILL LINGER LONGEST OVER SOUTHEAST KANSAS...WITH CHANCES WANING QUICKLY THIS AFTERNOON FOR RSL. SEVERE STORMS WITH HAIL...WIND AND A FEW TORNADOES WILL BE POSSIBLE. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 45 60 36 64 / 100 10 10 10 HUTCHINSON 44 59 35 62 / 60 10 10 10 NEWTON 46 59 35 62 / 90 10 10 10 ELDORADO 47 60 36 63 / 100 10 10 10 WINFIELD-KWLD 48 62 37 66 / 100 10 10 10 RUSSELL 37 53 32 61 / 20 10 10 10 GREAT BEND 38 55 33 61 / 20 10 10 10 SALINA 43 55 36 61 / 50 10 10 10 MCPHERSON 44 57 34 61 / 60 10 10 10 COFFEYVILLE 51 64 36 65 / 100 40 10 10 CHANUTE 51 61 36 61 / 90 30 10 10 IOLA 50 60 36 61 / 90 30 10 10 PARSONS-KPPF 52 63 36 63 / 100 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ070>072-094>096- 098>100. HIGH WIND WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033- 047>053-067>069-082-083-091>093. RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033- 047>053-067>070-082-083-091>094-098. &&
Hazardous weather outlook, Mar 23, 11:09 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1109 AM CDT MON MAR 23 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-241615- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1109 AM CDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT MUCH OF THE AREA THIS AFTERNOON THROUGH TONIGHT...AS A STRONG STORM SYSTEM AND ASSOCIATED DRY LINE AND COLD FRONT APPROACHES FROM THE WEST. SEVERE THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ALONG A DRYLINE BY MID TO LATE AFTERNOON...GENERALLY ALONG THE INTERSTATE 135 CORRIDOR. MOISTURE AND ASSOCIATED INSTABILITY WILL LIKELY BE SOMEWHAT MARGINAL...AND CONVERGENCE ALONG THE DRYLINE COULD BE LACKING AS WELL. HOWEVER...APPROACHING COOLER TEMPERATURES ALOFT IN CONCERT WITH SOME INSTABILITY IN PLACE SHOULD ALLOW AT LEAST A FEW STORMS TO DEVELOP ALONG THE DRYLINE. IN SPITE OF SOMEWHAT MARGINAL INSTABILITY...WIND SHEAR WILL BE VERY STRONG...WHICH WILL ALLOW ANY STORMS TO DEVELOP TO BECOME SEVERE. THE MAIN THREATS WILL BE LARGE HAIL...HIGH WINDS...AND ISOLATED TORNADOES. IF MOISTURE AND INSTABILITY INCREASE A BIT MORE THAN EXPECTED...A FEW STRONG AND LONG-LIVED TORNADOES WILL BE POSSIBLE GIVEN THE VERY STRONG WIND SHEAR. THUNDERSTORMS WILL SHIFT INTO SOUTHEAST KANSAS AS THE OVERNIGHT PROGRESSES...BUT THE SEVERE THREAT SHOULD WANE OVER TIME. HOWEVER...HEAVY RAINFALL AND LOCALIZED FLOODING DUE TO TRAINING STORMS WILL BE POSSIBLE. VERY STRONG SOUTHERLY WINDS WILL AFFECT THE AREA TODAY. PLEASE REFER TO THE LATEST HIGH WIND WARNING AND WIND ADVISORY FOR DETAILS. DRY CONDITIONS ALONG WITH THE VERY STRONG WINDS WILL CREATE EXTREME FIRE DANGER ACROSS CENTRAL...SOUTH CENTRAL...AND PARTS OF SOUTHEAST KANSAS TODAY. SEE THE LATEST RED FLAG WARNING FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS MAY LINGER ACROSS SOUTHEAST KANSAS ON TUESDAY MORNING. HIGH OR VERY HIGH FIRE DANGER IS EXPECTED FOR MOST AREAS TUESDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SNOW THURSDAY NIGHT THROUGH FRIDAY NIGHT ACROSS CENTRAL KANSAS AS WELL AS PARTS OF SOUTH CENTRAL KANSAS. THERE WILL ALSO BE A CHANCE FOR THUNDERSTORMS ACROSS SOUTHEAST KANSAS ON THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL PROBABLY BE REQUIRED THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK
In the hours before
Local storm report, Mar 23, 3:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM NON-TSTM WND GST GOESSEL 38.25N 97.35W
03/23/2009 M57 MPH MARION KS MESONET
MEASURED BY KSN WEATHERLAB EQUIPMENT AT GOESSEL
ELEMENTARY SCHOOL.
&&
ADKLocal storm report, Mar 23, 3:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM WILDFIRE GREAT BEND 38.36N 98.81W
03/23/2009 BARTON KS LAW ENFORCEMENT
SEVERAL FIRES THROUGHOUT THE COUNTY. MOST OF THESE ARE
BEING CAUSED BY THE WIND BLOWING POWER LINES DOWN OR
CAUSING THEM TO ARC.
0343 PM NON-TSTM WND DMG GREAT BEND 38.36N 98.81W
03/23/2009 BARTON KS LAW ENFORCEMENT
SEVERAL REPORTS OF POWER LINES DOWN.
&&
KRCLocal storm report, Mar 23, 3:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
348 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM NON-TSTM WND DMG LINCOLN 39.04N 98.15W
03/23/2009 LINCOLN KS LAW ENFORCEMENT
SEMI BLOWN OVER ON HIGHWAY 229 EASTBOUND.
&&
KRCLocal storm report, Mar 23, 3:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
350 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM NON-TSTM WND GST RUSSELL AIRPORT 38.87N 98.82W
03/23/2009 M59 MPH RUSSELL KS ASOS
&&
ADKLocal storm report, Mar 23, 3:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
351 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM NON-TSTM WND GST RUSSELL 38.89N 98.85W
03/23/2009 M59 MPH RUSSELL KS ASOS
&&
ELDERLocal storm report, Mar 23, 3:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
354 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM NON-TSTM WND DMG SALINA 38.82N 97.62W
03/23/2009 SALINE KS LAW ENFORCEMENT
SEMI ROLLOVERS AT MILE MARKERS 241, 261, AND 251 ON
INTERESTATE 70.
0352 PM WILDFIRE SALINA 38.82N 97.62W
03/23/2009 SALINE KS LAW ENFORCEMENT
GRASS FIRE 2800 WEST SEMULLA.
&&
KRCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:34 AM CDT | Red Flag Warning | ICT | Barton, Butler, Chase, Chautauqua, Cowley, Elk and 14 more | 16 hr |
| Mar 23, 10:32 AM CDT | High Wind Warning | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 8 hr |
| Mar 23, 2:26 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno | 49 min |
| Mar 23, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 36 min |
| Mar 23, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 45 min |
| Mar 23, 4:49 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 41 min |
| Mar 23, 5:01 PM CDT | Tornado Warning | ICT | Cowley, Sumner | 32 min |
| Mar 23, 5:23 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 37 min |
| Mar 23, 5:37 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 23 min |
| Mar 23, 6:37 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.